# SDR AALA201902089007

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: P17977
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROISON ON AFT ATG4 ANTENNA MOUNT INTERNAL STRUCTURE CHANNEL BETWEEN FRAMES 56 AND 57, STRINGER 42L AND 43L.  REPAIRED THE CHANNEL IAW EA 289074.
